# SDR 2005FA0000839

- Difficulty date: May 17, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N8131H
- Make and model: Beech A36
- Aircraft serial: E2755
- Engine: Cont TSIO550A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 00244002465
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD FRAME ASSY AT STA 272.  CRACKED AT TOP PORTION LT AND RT IN BEND RADIUS, APPROX CRACK TO BE ABOUT .5 INCH ON LT AND 1 INCH ON RT.  (K)
